Alert archive / South Dakota / Frost Advisories in 2010

Frost Advisory 2, NWS Sioux Falls, SD

October 1, 201012 counties in South Dakota

NWS Sioux Falls, SD issued this frost advisory at Oct 1, 2010, 3:02 PM CDT for 12 counties in South Dakota. It took effect at Oct 2, 2010, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 3:02 PM CDT (20:02 UTC)
In effect from
Oct 2, 2010, 4:00 AM CDT
Expired
Oct 2, 2010, 9:00 AM CDT
In force
5 hr
Issued by
NWS Sioux Falls, SD

Counties Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Jerauld County, SD, Kingsbury County, SD, Miner County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1932 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WWUS73 KFSD 012002
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
302 PM CDT FRI OCT 1 2010

.A COLD FRONT PUSHING THROUGH THE AREA THIS AFTERNOON WILL ALLOW 
TEMPERATURES TO DROP INTO THE 30S TONIGHT. AREAS OF FROST ARE
EXPECTED TO FORM OVER PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL
SOUTH DAKOTA LATE TONIGHT.

SDZ038>040-050-052>054-057>059-063-064-020415-
/O.NEW.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/
BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-BRULE-
AURORA-DAVISON-CHARLES MIX-DOUGLAS-
INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON...
LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL...
PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...WAGNER...PLATTE...
LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
302 PM CDT FRI OCT 1 2010

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 


* WEATHER CONDITIONS...AREAS OF FROST ARE EXPECTED TO FORM LATE
  TONIGHT...WITH THE MAIN THREAT OF FROST IN LOW LYING AND
  SHELTERED AREAS.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
305 
WWUS73 KFSD 020222
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
922 PM CDT FRI OCT 1 2010

.A COLD FRONT PUSHING THROUGH THE REGION THIS EVENING WILL ALLOW
TEMPERATURES TO DROP INTO THE 30S TONIGHT. AREAS OF FROST ARE
EXPECTED TO FORM OVER PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL
SOUTH DAKOTA LATE TONIGHT.

SDZ038>040-050-052>054-057>059-063-064-021030-
/O.CON.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/
BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-BRULE-
AURORA-DAVISON-CHARLES MIX-DOUGLAS-
INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON...
LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS...
ALPENA...WOONSOCKET...HOWARD...CHAMBERLAIN...KIMBALL...
PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...WAGNER...PLATTE...
LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
922 PM CDT FRI OCT 1 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY. 

* WEATHER CONDITIONS...AREAS OF FROST ARE EXPECTED TO FORM LATE 
  TONIGHT...WITH THE MAIN THREAT OF FROST IN LOW LYING AND 
  SHELTERED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
886 
WWUS73 KFSD 020841
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
341 AM CDT SAT OCT 2 2010

.COOL HIGH PRESSURE WILL BUILD SOUTH TODAY INTO TONIGHT...BRINGING
THE THREAT FOR LIGHT WINDS AND FROST. AREAS ALONG AND WEST OF THE
JAMES RIVER WILL SEE THIS THREAT EARLY THIS MORNING...WHILE AREAS
ALONG AND EAST WILL SEE THE MAIN THREAT LATE TONIGHT AND SUNDAY
MORNING.  

SDZ039-040-054-021645-
/O.NEW.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/
/O.CON.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/
KINGSBURY-BROOKINGS-MINER-
INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON...
BROOKINGS...HOWARD
341 AM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* WEATHER CONDITIONS...PATCHY FROST WILL BE POSSIBLE THIS
  MORNING...MAINLY BEFORE 900 AM CDT. LIGHT WINDS AND CLEAR SKIES
  WILL BRING THE THREAT FOR FROST AGAIN LATE TONIGHT AND EARLY
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ055-056-060>062-065>071-021645-
/O.NEW.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA-
HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...
MADISON...FLANDREAU...ALEXANDRIA...EMERY...SALEM...CANISTOTA...
BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...FREEMAN...
MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
341 AM CDT SAT OCT 2 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. 

* WEATHER CONDITIONS...LIGHT WINDS AND CLEAR SKIES WILL BRING THE
  THREAT FOR FROST LATE TONIGHT AND EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ038-050-052-053-057>059-063-064-021400-
/O.CON.KFSD.FR.Y.0002.101002T0900Z-101002T1400Z/
BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-
INCLUDING THE CITIES OF...HURON...GREGORY...BURKE...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN...
KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
341 AM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* WEATHER CONDITIONS...AREAS OF FROST ARE EXPECTED TO FORM EARLY
  THIS MORNING...WITH THE MAIN THREAT OF FROST IN LOW LYING AND
  SHELTERED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
044 
WWUS73 KFSD 021413
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
913 AM CDT SAT OCT 2 2010

.COOL HIGH PRESSURE WILL BUILD SOUTH TODAY INTO TONIGHT...
BRINGING THE THREAT FOR LIGHT WINDS AND FROST. AREAS ALONG AND
WEST OF THE JAMES RIVER WILL SEE THIS THREAT EARLY THIS MORNING...
WHILE AREAS ALONG AND EAST WILL SEE THE MAIN THREAT LATE TONIGHT
AND SUNDAY MORNING.

SDZ039-040-054-022215-
/O.EXP.KFSD.FR.Y.0002.000000T0000Z-101002T1400Z/
/O.CON.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/
KINGSBURY-BROOKINGS-MINER-
INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON...
BROOKINGS...HOWARD
913 AM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SUNDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY FOR EARLY THIS MORNING IS NO LONGER IN EFFECT.
A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY.

* WEATHER CONDITIONS...LIGHT WINDS AND CLEAR SKIES WILL BRING THE
  THREAT FOR FROST LATE TONIGHT AND EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ038-050-052-053-057>059-063-064-021515-
/O.EXP.KFSD.FR.Y.0002.000000T0000Z-101002T1400Z/
BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-
INCLUDING THE CITIES OF...HURON...GREGORY...BURKE...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN...
KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
913 AM CDT SAT OCT 2 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY FOR EARLY THIS MORNING IS NO LONGER IN EFFECT.

$$

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ055-056-060>062-065>071-022215-
/O.CON.KFSD.FR.Y.0003.101003T0800Z-101003T1400Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA-
HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...
MADISON...FLANDREAU...ALEXANDRIA...EMERY...SALEM...CANISTOTA...
BRIDGEWATER...MONTROSE...SIOUX FALLS...PARKSTON...FREEMAN...
MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
913 AM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. 

* WEATHER CONDITIONS...LIGHT WINDS AND CLEAR SKIES WILL BRING THE
  THREAT OF FROST LATE TONIGHT AND EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WILLIAMS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Oct 1, 10:07 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Oct 1, 10:07 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 AM CDT FRI OCT 1 2010

.DISCUSSION...
BACKDOOR COLD FRONT IS ON ITS WAY AS SCHEDULED. FRONT IS CURRENTLY
CROSSING THE ND/SD BORDER AND WILL CONTINUE SWRD THROUGH THE DAY.
MAY HAVE TO BUMP TEMPERATURES UP A FEW DEGREES AHEAD OF FROPA...BUT
OVERALL FORECAST PRETTY WELL ON TRACK. WILL SEE SOME FALLING
TEMPERATURES THIS AFTERNOON IN THE NORTH AS THE FRONT COMES
THROUGH...AND WILL BE A BIT BREEZY AS WINDS SHIFT TO THE NE. RAIN
SHOWER ACTIVITY SHOULD REMAIN EAST OF THE CWA THIS AFTERNOON...BUT
THERE MAY BE ENOUGH MOISTURE AND LIFT TO SQUEEZE OUT A FEW SPRINKLES
NEAR AND EAST OF AND AREA FROM BKX TO SPW.

&&

.AVIATION...
VFR CONDITIONS WL CONTINUE THRU 12Z SAT.  A STRONG BACKDOOR COLD
FRONT WILL PUSH THROUGH THE AREA STARTING ARND KHON AND KMML BY
17Z...AND CONTINUING THRU KSUX AND KSLB AREA BY 22Z...WITH NRLY
WINDS BEHIND THE FRONT FOR SEVERAL HOURS LKLY TO GUST AOA 25 KTS.
SFC WINDS WILL DROP OFF AND BECOME LIGHT DURING THE OVERNIGHT.

&&

.PREV DISCUSSION...
NOT MANY CHANGES TO THE GOING FORECAST WITH DRY CONDITIONS STILL
EXPECTED UFN. WAVE MOVING ACROSS THE CANADIAN BORDER INTO NORTHERN
MINNESOTA WILL DRAG A COLD FRONT SOUTH TODAY...WHICH SHOULD REACH
NORTHERN PORTIONS OF THE CW LATE THIS MORNING...THEN THE MISSOURI
RIVER VALLEY CLOSER TO 22-24Z. WINDS AHEAD OF THE FRONT WILL BE WEST
TO SOUTHWEST AND NOT ALL THAT STRONG WITH PRETTY NICE WARMING.
RAISED HIGHS JUST A BIT ALONG THE MO RIVER VALLEY INTO NORTHWEST
IOWA WITH THE TEMPERATURE CREEPING UP TO AROUND 80. EXPECT HIGHS TO
MAX OUT AROUND 18Z IN THE NORTH...AND LIKELY JUST SHORT OF
70...BEFORE STARTING A SLOW DROP IN THE AFTERNOON. TOO DRY FOR
PRECIPITATION SO JUST A FEW CLOUDS EXPECTED WITH THE FRONTAL
PASSAGE.

DECENT MIXING EARLY THIS EVENING WILL KEEP WINDS UP A BIT...BUT THEY
SHOULD GRADUALLY DIMINISH THROUGH THE NIGHT. WITH THE COLDER LOW
LEVEL AIR FILTERING IN...EVEN WITH A LITTLE WIND...STILL PLANNING ON
SATURDAY MORNING LOWS IN THE 30S TO LOWER 40S.

SATURDAY AND SUNDAY BOTH LOOKING COOL STILL WITH A FAIRLY STRONG
1030MB HIGH PRESSURE SLOWLY WORKING EAST. HIGHS MAINLY IN THE UPPER
50S TO MID 60S BOTH DAYS. ONE THING TO WATCH FOR WILL BE THE THREAT
FOR FROST LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY
ALONG AND EAST OF INTERSTATE 29. NOT GOING TO ISSUE AN ADVISORY JUST
YET...BUT A PRETTY GOOD CHANCE WE WILL NEED ONE.

MONDAY INTO TUESDAY WILL SEE THIS STRONG HIGH PRESSURE TO THE EAST
CONTINUE TO INFLUENCE THE AREA AS LOW PRESSURE DEVELOPS OVER THE
NORTHERN ROCKIES. THIS SHOULD KEEP A SOUTH TO SOUTHEAST FLOW IN
PLACE...PRETTY WINDY AT TIMES AS WELL. WENT AHEAD AND LOWERED HIGHS
JUST A COUPLE OF DEGREES AS WELL AS DEW POINTS THINKING THAT THE
INFLUENCE OF THIS HIGH PRESSURE WILL KEEP SLIGHTLY COOLER AND DRIER
AIR ADVECTING IN BOTH DAYS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Oct 1, 4:33 AM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 AM CDT FRI OCT 01 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
433 AM CDT FRI OCT 01 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

FLOODING...
RIVER LEVELS WILL CONTINUE TO SLOWLY FALL ACROSS THE AREA. MINOR
TO MODERATE FLOODING WILL CONTINUE ALONG MUCH OF THE BIG SIOUX
RIVER TODAY...WITH MAJOR FLOODING CONTINUING AROUND AKRON. MINOR
TO MODERATE FLOODING WILL CONTINUE ON SEVERAL ADDITIONAL RIVERS
AND STREAMS...INCLUDING THE LOWER PORTIONS OF THE JAMES AND
VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...THE LITTLE SIOUX
RIVER IN NORTHWEST IOWA...AND THE DES MOINES RIVER IN SOUTHWEST
MINNESOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 10:28 AM CDTRiver Flood WarningFSDBon Homme, Charles Mix48 days

Nearby

Frost Advisories in South Dakota, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.